Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Sufficient Condition for an Arc to be Nearly Polyhedral

James M. McPherson
Proceedings of the American Mathematical Society
Vol. 28, No. 1 (Apr., 1971), pp. 229-233
DOI: 10.2307/2037789
Stable URL: http://www.jstor.org/stable/2037789
Page Count: 5
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Sufficient Condition for an Arc to be Nearly Polyhedral
Preview not available

Abstract

We give a simple geometric condition for an arc to be wild at an endpoint, with penetration index at least three.

Page Thumbnails

  • Thumbnail: Page 
229
    229
  • Thumbnail: Page 
230
    230
  • Thumbnail: Page 
231
    231
  • Thumbnail: Page 
232
    232
  • Thumbnail: Page 
233
    233